Feministaa

Being on the “Pill” has its own Side Effects

Tag:- Entrepreneur,

The world is changing and people are becoming more broad-minded. You won’t be considered to be a scarlet woman, if you have an active sex life or if you like talking about sex . Neither would the chemist shopkeeper shy away from giving you the contraceptive pills or even condoms. Nor will the other buyers stare at you when you ask for one.
But just like anyone else, you do have a libido, don’t you ?
Being on the pill might sound like the best option to prevent any pregnancy alarms, but beware of the side effects which you might face later.
The US Food and Drug Administration does not advise the consumption of birth control pills among women aged 35 years or above. If your family has a history of heart diseases, then you should not opt the intake of contraceptive pills as they might result in blood clotting
What is worse than having a decrease urge to have sex with your partner ! Yes, it is true that with continuous use of contraceptive pills, one can observe a decrease in one’s sex drive. Sometimes, despite proper use of the pills, chances are that you might miss your periods. Although, the possibility of getting pregnant should be bleak, however visiting your doctor in such a case, is not a bad idea.
As per CDC, 4 out of 5 women have used contraceptive pills once in their life. Not to forget that about 150 million women worldwide take birth control pills, which makes it mandatory for all of them to be aware of the side effects.
Changed patterns in your appetite might sound normal to you, but it is not. If hormonal contraception pills are consumed, then weight gain, changed diet patterns as well as nausea and bloating may be experienced.
The chances of a woman being detected with liver cancer can increase with the increased use of such birth control measures. Incase, you have a history of gallstones, the pills can lead to a faster formation of stones. Sometimes, its use can also result in unwanted hair growth on certain parts of your body. It can also increase the risk of being detected with cervical cancer, but for now, researchers are not sure if it is simply because of the use of medication or higher HPV exposure.
So Ladies !! think twice before you run to the nearest medical store in search of a pill. Post the pill, ensure that you don’t compromise on your health while sexing it up !! Monthly consultation is important to avoid any unfortunate health related circumstances.

Your opinion matters